# SDR YENA20160731674

- Difficulty date: July 31, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 1849
- Aircraft time: 56,345 hours, 20,093 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Servo
- Part number: C247360012
- Part serial: H1593
- Condition: Failed
- Location: Nlg Steering
- Part time: 54,531 hours, 19,682 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1704, DURING CRUISE, FLIGHT CREW RECIEVED SEVERAL NOSE WHEEL STEERING FAULT ON ECAM. EMERGENCY DECLARED.  ACFT LANDED UNEVENTFULLY.  R & R NW STEERING SERVO CONTROL (6GC). PERFORMED LEAK & OPS CHECK. LEAK & OPS CHECK PASSED.
